# SDR DALA104363311

- Difficulty date: February 28, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 20,377 hours, 2,769 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fire
- Location: Nr 1 Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

GALLEY NR 1 OVEN NR 3 ELECTRICAL FIRE, PULLED OVEN CIRCUIT BREAKERS AND LANDING WAS UNEVENTFUL. OVEN WAS REPLACED AND CHECKS OK.
